# SDR SWAA2024011739486

- Difficulty date: December 12, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAM PULLY BEHIND ASD HANDLE IS LOOSE<[01] ASSEMBLED ASD CAM PULLY PER CMM 51-41-04 STEPS 6;7;8;9 PG 706 AND TORQUED NUT TO 100 INCH POUNDS USING ATS 2687;SN 1021903746; CAL DUE 08/24;[02] VERIFY CORECTION;[03] VERIFIED STEPS 1; 2 AND CORRECTIVE ACTION ITEM 1.;[04] REMOVED ASD CAM PULLY INSTALLED NEW WASHERS AND REINSTALLED ASD CAM PULLY . OPERATED DOOR NO WOBBLE NOTED CHECKS GOOD PER CMM 52-41-04.;[05] VERIFIED CORRECTIVE ACTION ITEM 4. VERIFIED MEASUREMENT TABLE COMPLETE.
